# SDR HALA2020042700096

- Difficulty date: April 15, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,634 hours, 7,028 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 2613552
- Part serial: PV728
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #5 AXLE SLEEVE WITH CORROSION ON SHOULDER. //  #5 AXLE SLEEVE REPLACED AS PER AMM 32-41-14 REV 75.02
